# SDR YENA2024121601562

- Difficulty date: December 15, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N665JB
- Make and model: Airbus A320-232
- Aircraft serial: 03348
- Aircraft time: 62,453 hours, 22,502 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2093, JFK-MIA. 'WET SOCK ODOR IN COCKPIT ON DESCENT ALSO ODOR IN CABIN; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A, ISOLATED FAULT TO TYPE 10, AMBIENT AIR ODOR, PER TSM 05-50-00-810-085-B AND -D. PERFORMED LEVEL 2 DECONTAMINATION. AIRCRAFT IS OK FOR SERVICE. MCC JI NOTIFIED.'
